Hi, all

Not to get too personal, but I'm having some unusual side effects? I've been taking Flagyl & Canasa, both of which have been helpful with my pouchitis. But, in the last week or so-I really do not mean to offend, but my bra size & has increased...significantly, really tender, & I am ravenous!!! I'm not on steroids, no chance of being pregnant, no birth control pills, none of the obvious things. My dr slightly lowered my synthroid dose several months ago, so I'm not inclined to think that would effect me months later...anyone else experience anything like this?
Original Post
Never say never to bizarre side effects from anything, because I have certainly had them, but I have been on thyroid replacement for 13 yrs & this just started about 2 weeks ago...strange, like going through puberty even, & if it were a possibility, I would be taking pregnancy tests, because the change has been so drastic. But, I know there is no chance of pregnancy, so I'm just seeing if anyone else has had anything like this happen?!?!
Very occasionally I will get pronounced PMS where I get the symptoms you describe (swollen, tender, bloated, and hugely increased appetite). So it could be a bad case of normal PMS hormones. But, I am wondering if the antibiotics have maybe interfered with your absorption of the synthyroid. Antibiotics can interfere with the effectiveness of other medications, so perhaps you should speak to your doctor about the timing of dosages to ensure that you are getting the benefit of everything you are taking.
Afternoon

speak with your md on this .Retesting of the TSH should be done at least 6 weeks after the change in dosage is done.It takes this long just for the anterior lobe of the pituarty to get the signal on dose change.You should also discuss when you should retest do to weight gain or weight loss.
Medication can interfer with the thyroid hormone.
Cassiecass

There are other hormone levels which may need to be tested.

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×